PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
1997 | 81 | 3 | 275-297
Tytuł artykułu

Cyclic coverings of an elliptic curve with two branch points and the gap sequences at the ramification points

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
Słowa kluczowe
Twórcy
autor
  • Department of Mathematics, Kanagawa Institute of Technology, Shimo-ogino 1030, Atsugi-shi, Kanagawa 243-02, Japan
Bibliografia
  • [1] M. Coppens, The Weierstrass gap sequences of the total ramification points of trigonal coverings of ℙ¹, Indag. Math. 47 (1985), 245-276.
  • [2] T. Kato, On Weierstrass points whose first non-gaps are three, J. Reine Angew. Math. 316 (1980), 99-109.
  • [3] T. Kato and R. Horiuchi, Weierstrass gap sequences at the ramification points of trigonal Riemann surfaces, J. Pure Appl. Algebra 50 (1988), 271-285.
  • [4] J. Komeda, On Weierstrass points whose first non-gaps are four, J. Reine Angew. Math. 341 (1983), 68-86.
  • [5] J. Komeda, Numerical semigroups and non-gaps of Weierstrass points, Res. Rep. Ikutoku Tech. Univ. B-9 (1985), 89-94.
  • [6] J. Komeda, On the existence of Weierstrass gap sequences on curves of genus ≤ 8, J. Pure Appl. Algebra 97 (1994), 51-71.
  • [7] J. Komeda, Non-Weierstrass numerical semigroups, preprint.
  • [8] I. Kuribayashi and K. Komiya, Automorphisms of a compact Riemann surface with one fixed point, Res. Rep. Fac. Educ. Yamanashi Univ. 34 (1983), 5-9.
  • [9] H. Pinkham, Deformations of algebraic varieties with $G_m$ action, Astérisque 20 (1974), 1-131.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-aav81i3p275bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.